# SDR IXXA07SMN262S

- Difficulty date: November 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING CENTER LEADING EDGE OUTBOARD VANE WITH ELONGATED HOLES AT STATION XOLDI 6.224.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION NOTED.  FABRICATED REPAIR DOUBLER INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA, REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW 8110-3, DRAWING ED-4652 DATED 11-05-07, DC8 SRM 51-1-21, 51-3-0, DC8 NDT SPM PART 08-00-02 TO 07, FORM SMN 242-4, 51-1-20D, 51-3-1, AND DC8 SRM 51-1-8B.
